Hahaha wtf XDOriginally Posted by sjtrack31
Got some more on back today.. I'm already on 550mg of Vitamin B5 daily.
Some spots can be due to liver problems I believe. Imo just go to the doc and get checked out.
you could hve AIDS...like just a little bit, not a lot
I'm also getting this burning feeling on my skin, kinda like when a sun burn but without a change in color.
My question is, is it okay if i start tapering the h-drol down ? I need 3-4 more days for the erase + daa to get here and i don't want to get anymore of these zits or running into any liver problems. I already have my nolvadex but I need to know where to go from now.
I know i should have ordered them beforehand but I didn't expect this to happen.
you can always jst start pct. erase isnt really used till week 3 pct anyways. and daa shoulda been started a week ago
Why are you trying to avoid the doc? Seems as though you're feeling worse and hoping pct will fix a problem that you have no clue what the cause is. If it's acne f it and finish the cycle but if you're worried I'd go to the doc.
I also agree it may be AIDS...
leave it alone for a week. it should go away. if it doesnt, or you start getting a lot more, go see a doc.
yes its likely from that
you acne medication on it and let it alone
it will clear up
H-drol gave me acne on my shoulders and back. Are you taking cycle assist?
Quality gains come with determination, dedication, self-discipline, effort... and GoD (Gallons of Drugs)